# SDR DALA2020081982826

- Difficulty date: August 17, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 11,709 hours, 1,072 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DIV- TO DTW DUE TO MULTIPLE ELECTRICAL ISSUES AND ENGINE BLEED ISSUE. CORRECTIVE ACTION: REPLACED EENMU-1A (EMERGENCY ELECTRICAL NETWORK MANAGEMENT UNIT) AND EMERGENCY POWER CONTACTOR. TEST OK.
